# SDR IPXA2017060317846

- Difficulty date: May 17, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 149N755049
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, RIGHT WING UPPER FILLET AREA UNDER PANEL 196AR FWD SUPPORT BRACKET IS CORRODED.  REPLACED THE FILLET PANEL SUPPRT BRACKET IAW EO B757-5340-64435-A.
